ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Class of linear time-varying discrete systems

Ramarajan, S and Rao, SN (1970) Class of linear time-varying discrete systems. In: Electronics Letters, 6 (22). pp. 701-702.

Full text not available from this repository. (Request a copy)
Official URL: http://digital-library.theiet.org/getabs/servlet/G...

Abstract

A class of linear time-varying discrete systems is considered, and closed-form solutions are obtained in different cases. Some comments on stability are also included.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The Institution of Electrical Engineers.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 29 Dec 2011 10:15
Last Modified: 29 Dec 2011 10:15
URI: http://eprints.iisc.ernet.in/id/eprint/42947

Actions (login required)

View Item View Item